# SDR ASAA2019082930591

- Difficulty date: August 29, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 47,069 hours, 14,026 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 11591
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 39,490 hours, 12,196 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG ON START EXTREMELY SLOW TO ACHIEVE 25% N2. LT ENGINE SPOOLS RAPIDLY (NORMAL) TO 25% PLUS. DUCT PRESSURE ON START 20 DEG C OAT WAS 42 PSI. AFTER T/O L/H DUCT PRESS - 31 PSI. RT DUCT PRESSURE 48 PSI. CRUISE LT DUCT PRESS - 35 PSI, RT DUCT 44 PSI. PRESSURIZATION NORMAL. GROUNDED - YES. FOUND #2 ENG START VALVE NO FULLY OPENING. REMOVED & REPLACED #2 ENG START VALVE REF AMM 80-11-03. OPS & LEAK CHECKED GOOD. #2 ENG MOTORS NORMALLY SPOOLS NORMALLY & ACHIEVES 30% N2. ENGINE STARTS NORMALLY.
